# SDR 2024FA0000270

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: General aviation
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Nut
- Part number: DHS43911127
- Condition: Loose
- Location: T/R Gearbox
- Component: Gearbox, Urocop
- Component part number: 350A33020007
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRE-INSTALLATION INSPECTION BY A CANADIAN CUSTOMER FOLLOWING OVERHAUL BY AIRBUS HELICOPTERS CANADA IDENTIFIED THE INPUT FLANGE WAS LOOSE. THE TAIL GEARBOX WAS RETURNED TO AIRBUS HELICOPTERS CANADA FOR INVESTIGATION WHICH IDENTIFIED THE NUT DRAG TORQUE WAS NOT ADDED TO THE TORQUE APPLIED. A REVIEW OF THE WORK COMPLETED BY THE SAME TECHNICIAN AT AIRBUS HELICOPTERS CANADA IDENTIFIED 2 TAIL GEARBOXES (P/N 350A33020007 AND 350A33021000, S/N MA2982 AND MA2851, RESPECTIVELY) COMPLETED AND SHIPPED TO US CUSTOMERS VIA AIRBUS HELICOPTERS, INC. PRIOR TO THE INCIDENT GEARBOX. BOTH POTENTIALLY IMPACTED US CUSTOMERS HAVE BEEN CONTACTED TO VERIFY THE INPUT FLANGE TORQUE - AWAITING CONFIRMATION OF RESULTS.
